RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1011–1026 (Mi izv2573)  

On asymptotically best lacunary systems

V. F. Gaposhkin


Abstract: Asymptotically best lacunary systems are introduced and investigated. Best lacunary subsystems (in the sense of $( ^1)$) for the trigonometric system and the Walsh system are also investigated.

Full text: PDF file (1199 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 967–982

Bibliographic databases:

UDC: 517.5
MSC: 42A55, 42A05
Received: 30.03.1966

Citation: V. F. Gaposhkin, “On asymptotically best lacunary systems”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1011–1026; Math. USSR-Izv., 1:5 (1967), 967–982

Citation in format AMSBIB
\Bibitem{Gap67}
\by V.~F.~Gaposhkin
\paper On asymptotically best lacunary systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1011--1026
\mathnet{http://mi.mathnet.ru/izv2573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235375}
\zmath{https://zbmath.org/?q=an:0185.31303}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 967--982
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000595}


Linking options:
  • http://mi.mathnet.ru/eng/izv2573
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:50
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019